# SDR COMA0560082

- Difficulty date: January 25, 2005
- Submitted: January 27, 2005
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 27,588 hours, 26,366 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 1725A
- Condition: Faulty
- Location: Nlg
- Part time: 1,708 hours, 1,554 cycles
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5721 DURING APPROACH RECEIVED A NLG DISAGREE WARNING.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  REPLACED THE NLG PRIORITY VALVE.
